CureZone   Log On   Join
Re: Is this the "crash"? So tired
 
hipmomma Views: 1,342
Published: 15 years ago
 
This is a reply to # 923,887

Re: Is this the "crash"? So tired


I am on day 20 of removal and I feel the same in the way of exhaustion. You are not alone! I was slowly feeling better, then I had to up the dosage of my seizure medication and it kind of threw me back onto that I want to sleep all of the time state. Hopefully I will start feeling better in a few days once my body readjusts.

I have also noticed being really tired and finally making the decision to sleep and not being able to dose off. If it is time to go to bed anyway I just go ahead and take 2 benedryl. That is my only suggestion. I'm sorry, I know that it doesn't really help during the day.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.313 sec, (1)